Classification of almost toric singularities of Lagrangian foliations

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


The topological classification is given of almost toric singularities of integrable Hamiltonian systems with a large number of degrees of freedom, that is, of nondegenerate singularities without hyperbolic components. A descriptive geometric model is constructed, which makes it possible to perform effective calculations.

Original languageEnglish (US)
Pages (from-to)1021-1042
Number of pages22
JournalSbornik Mathematics
Issue number7
StatePublished - 2011


  • Hamiltonian systems
  • Integrability
  • Lagrangian foliations
  • Singularities
  • Topological invariants

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'Classification of almost toric singularities of Lagrangian foliations'. Together they form a unique fingerprint.

Cite this